# SDR ASAA2016110518760

- Difficulty date: November 5, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BS 270 BL 0 ANGLE CORRODED.  ACFT GROUNDED.  REPAIRED BS 270 THE FLOOR SUPPORT IAW 700-53EA-18037 REV 00,  AND REO-G20417 REV A.
